# SDR CA020208005

- Difficulty date: February 6, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,268 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECKS, CREW NOTICED FALSE FIRE WARNING, FUEL SHUTOFF VALVE ACTUATION, ALTHOUGHT VALVE ACTUATION WAS AUDIBLE. AIRCRAFT WAS FERRIED TO MAINTENANCE FACILITY FOR REPAIRS.  WIRING SUSPECTED AS CAUSE OF FALSE INDICATIONS HOWEVERE MEG OF WIRING REVEALED NO SHORTS.  PRIMARY WIRES WERE TO BE REPLACED BUT DURING PROCESS, A CHAFFED WIRE WAS DISCOVERED UNDER THE FORWARD CLOSET AREA, BEHIND THE TCAS RX / TX. OCCASIONALLY,  THE WIRE WAS MAKING CONTACT WITH A KNURLED FITTING RELATING TO THE TCAS. THE WIRE WAS REPAIRED AND THE AREA PROTECTED FROM ADDITIONAL CHAFFING. AIRCRAFT RETURNED TO SERVICE.
